On separatrix curves of a family of linear systems with pulse influence

Authors

  • O. P. Svistun

Abstract

For a family of linear systems of differential equations with pulse influence, we establish conditions of existence of separatrix curves and present a method for finding these curves.

Published

25.12.1993

Issue

Section

Research articles

How to Cite

Svistun, O. P. “On Separatrix Curves of a Family of Linear Systems With Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1682–1687, https://umj.imath.kiev.ua/index.php/umj/article/view/5976.